# SDR SWAA2023031415999

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 56,509 hours, 36,879 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM INOP ON BOTH CAPTS & F/O SIDE THUMB SWITCH.<[01] R & R?DSTAB TRIM MOTOR PER MM 27-41-71.
